Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having bloating and burning sensation after taking medicines for knee pain. Suggest

Hi doc, i took medicines to ged rid of my knee pain as prescribed by the doctor yesterday. Now early morning i have this bloated ness in my stomach with burning sensation for that i have taken one dosage of pantosec d sr. Just need confirmation on the dosage part since i need to get rid of this acidity now because its causing pain too.
Asked On : Tue, 9 Jul 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Anesthesiologist 's  Response
hi,welcome to HCM
acidity and gastritis can be aggravated due to many causes which vary in severity from person to person like irregular food habits,h.pylori infection, regular intake of spicy,junk foods,hiatus hernia,gerd,stress,pain killers,steroids etc
always try to avoid painkillers,if you have to take take pain killers which are not nsaids(diclofenac,nimesulide,ibuprufen etc),have pain killers after food only,do not lie down immediately after food,avoid sour foods,avoid spicy and junk foods,regular food habits will relieve you of your problems
get well soon
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions